# SDR CA020905002

- Difficulty date: August 28, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, THE COPILOT SIDE WINDOW CRACKED.  AIRCRAFT COMPLETED THE FLIGHT AND LANDED TO THE DESTINATION AIRPORT.  THE AIRCRAFT WAS THEN FERRIED WHERE THE WINDOW WAS REPLACED. THE AIRCRAFT HAD 663 FH AND 581 FC AT THE TIME OF THE EVENT.
